# SDR AT0000206

- Difficulty date: March 31, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FLOORBEAM AT BS 996 LBL 45 CORRODED BEYOND LIMITS.  REPLACED UPPER ANGLE AT BS 996 LBL 45 IAW DC9 SRM 51-01, 51-30-02, 51-30-05, AND 51-30-04.
